On the completeness of solutions of a differential equation with
Doklady Akademii Nauk, Tome 341 (1995) no. 6, pp. 727-730
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_341_6_a0,
author = {L. A. Beklaryan and M. G. Shmul'yan},
title = {On the completeness of solutions of a differential equation with},
journal = {Doklady Akademii Nauk},
pages = {727--730},
year = {1995},
volume = {341},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_341_6_a0/}
}
L. A. Beklaryan; M. G. Shmul'yan. On the completeness of solutions of a differential equation with. Doklady Akademii Nauk, Tome 341 (1995) no. 6, pp. 727-730. http://geodesic.mathdoc.fr/item/DAN_1995_341_6_a0/